Previous |  Up |  Next


[1] Friedman, A.: Stochastic Differential Equations and Applications, Vols. I, II. Academic Press 1976.
[2] Haug, E. J., Arora, J. S.: Applied Optimal Design. J. Wiley, New York 1979. (Ruský překlad Mir, Moskva 1983.)
[3] Haug, E. J., Choi, K. K., Komkov, V.: Design Sensitivity Analysis of Structural Systems. Academic Press, Orlando 1986. (Ruský překlad: Mir, Moskva 1988.) MR 0860040 | Zbl 0618.73106
[4] Hlaváček, I: Reliable solution of elliptic boundary value problems with respect to uncertain data. Nonlinear Analysis. Theory, Meth. & Appls. 30 (1997), 3879–3890. Proc. 2nd World Congress of Nonl. Analysts. MR 1602891
[5] Hlaváček, I.: Reliable solution of a quasilinear nonpotential elliptic problem of a nonmonotone type with respect to the uncertainty in coefficients. J. Math. Anal. Appl. 212 (1997), 452–466. MR 1464890
[6] Hlaváček, I.: Reliable solution of problems in the deformation theory of plasticity with respect to uncertain material function. Appl. Math. 41 (1996), 447–466. MR 1415251
[7] Hlaváček, I.: Reliable solution of an elasto-plastic Reissner-Mindlin beam for the Hencky’s model with uncertain yield function. Appl. Math. 43 (1998), 223–237. MR 1620616
[8] Hlaváček, I.: Reliable solution of a unilateral contact problem with friction, considering uncertain data. Numer. Lin. Algebra w. Appls. (V tisku.)
[9] Hlaváček, I.: Reliable solution of an elasto-plastic torsion problem. J. Math. Anal. Appl. (V redakčním řízení.)
[10] Hlaváček, I.: Reliable solution of linear parabolic problems with uncertain coefficients. Z. angew. Math. Mech. 79 (1999), 291–301. MR 1695286
[11] Hlaváček, I., Chleboun, J.: Reliable analysis of transverse vibrations of Timoshenko-Mindlin beams with respect to uncertain shear correction factor. (V redakčním řízení.)
[12] Holden, H., Øksendal, B., Ubøe, J., Zhang, T.: Stochastic Partial Differential Equations. Birkhäuser; Boston, Basel, Berlin 1996. MR 1408433
[13] Chleboun, J.: Reliable solution for 1D quasilinear elliptic equation with uncertain coefficients. Zasláno do J. Math. Anal. Appl.
[14] Chleboun, J.: On a reliable solution of a quasilinear elliptic equation with uncertain coefficients: sensitivity analysis and numerical examples. (Připraveno k tisku.) Zbl 1002.35041
[15] Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes (2nd edition). North-Holland/Kodansha 1989. MR 1011252
[16] Litvinov, V. G.: Optimizacija v eliptičeskich krajevych zadačach s primeněnijami k mechanike. Nauka, Moskva 1987.
[17] Natke, H. G., Zamirowski, M.: ARMAX Modelling in Structural Dynamics. Z. angew. Math. Mech. 72 (1992), 631–637; 73 (1993), 217–221. Zbl 0778.93015
[18] Nedoma, J.: Inaccurate linear equation system with a restricted-rank error matrix. Linear and Multilinear Algebra 44 (1998), 29–44. MR 1638938 | Zbl 0907.15004
[19] Rohn, J.: Positive definiteness and stability of interval matrices. SIAM J. Matrix Anal. Appl. 15 (1994), 175–184. MR 1257627 | Zbl 0796.65065
[20] Walsh, J. B.: An introduction to stochastic partial differential equations. In: Carmona, R., Kesten, H., Walsh, J. B. (ed.), École d’Été de Probabilité de Saint Flour XIV-1984. Springer LNM 1180, str. 265–437. MR 0876085
Partner of
EuDML logo